# SDR CALA2025092209072

- Difficulty date: September 19, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N20904
- Make and model: Boeing 787-8
- Aircraft serial: 34824
- Aircraft time: 49,726 hours, 6,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE REST UPPER DOOR 4 CAUTION, SMOKE IS DETECTED IN THE UPPER CREW REST COMPARTMENT AT DOOR 4. NO SMOKE BUT VAPE SMELL NEAR AFT LAVS CHECKED OFAR AND AFT LAVS AREA. NO EVIDENCE OF SMOKE OR VAPE AND NO ALARMS DISPLAYED. OK TO CONTINUE.
